Alert archive / California / Beach Hazards Statements in 2025

Beach Hazards Statement 7, NWS Los Angeles, CA

May 23, 2025Los Angeles County, Santa Barbara County, Ventura County, California

NWS Los Angeles, CA issued this beach hazards statement at May 23, 2025, 1:01 PM PDT for Los Angeles County, Santa Barbara County, Ventura County, California. It took effect at May 24, 2025, 11:00 AM PDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
May 23, 2025, 1:01 PM PDT (20:01 UTC)
In effect from
May 24, 2025, 11:00 AM PDT
Expired
May 28, 2025, 3:00 AM PDT
In force
4 days
Issued by
NWS Los Angeles, CA

Counties Los Angeles County, CA, Santa Barbara County, CA, Ventura County, CA

The radar

The Los Angeles radar (KVTX), 6 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 12:00Z, 8.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 12:00Z on 2025-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 12:00Z on 2025-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1590 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

548 
WHUS46 KLOX 232001
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
101 PM PDT Fri May 23 2025

CAZ354-362-366-240615-
/O.NEW.KLOX.BH.S.0007.250524T1800Z-250527T1200Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
101 PM PDT Fri May 23 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM SATURDAY MORNING
THROUGH LATE MONDAY NIGHT...

* WHAT...Breaking waves up to 6 feet for south facing beaches 
  and dangerous rip currents due to a long lived, long period 
  south swell.

* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles 
  County Beaches.

* WHEN...From Saturday morning through late Monday night.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
13 follow-up statements
779 
WHUS46 KLOX 240404
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
904 PM PDT Fri May 23 2025

CAZ354-362-366-241000-
/O.CON.KLOX.BH.S.0007.250524T1800Z-250527T1200Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
904 PM PDT Fri May 23 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SATURDAY
MORNING THROUGH LATE MONDAY NIGHT...

* WHAT...Breaking waves up to 6 feet for south facing beaches 
  and dangerous rip currents due to a long lived, long period 
  south swell.

* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles 
  County Beaches.

* WHEN...From Saturday morning through late Monday night.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
736 
WHUS46 KLOX 240804
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
104 AM PDT Sat May 24 2025

CAZ354-362-366-242200-
/O.CON.KLOX.BH.S.0007.250524T1800Z-250527T1200Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
104 AM PDT Sat May 24 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 11 AM PDT THIS
MORNING THROUGH LATE MONDAY NIGHT...

* WHAT...Breaking waves up to 6 feet for south facing beaches 
  and dangerous rip currents due to a long lived, long period 
  south swell.

* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles 
  County Beaches.

* WHEN...From 11 AM PDT this morning through late Monday night.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
040 
WHUS46 KLOX 241433
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
733 AM PDT Sat May 24 2025

CAZ354-362-366-242245-
/O.CON.KLOX.BH.S.0007.250524T1800Z-250527T1200Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
733 AM PDT Sat May 24 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 11 AM PDT THIS
MORNING THROUGH LATE MONDAY NIGHT...

* WHAT...Breaking waves up to 6 feet for south facing beaches 
  and dangerous rip currents due to a long lived, long period 
  south swell.

* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles 
  County Beaches.

* WHEN...From 11 AM PDT this morning through late Monday night.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
716 
WHUS46 KLOX 242027
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
127 PM PDT Sat May 24 2025

CAZ354-362-366-250530-
/O.CON.KLOX.BH.S.0007.000000T0000Z-250527T1200Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
127 PM PDT Sat May 24 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE MONDAY
NIGHT...

* WHAT...Breaking waves up to 6 feet for south facing beaches 
  and dangerous rip currents due to a long lived, long period 
  south swell.

* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles 
  County Beaches.

* WHEN...Through late Monday night.

* IMPACTS...There is an increased risk of ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Waves can
  wash people off beaches and rocks, and capsize small boats
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
006 
WHUS46 KLOX 250325
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
825 PM PDT Sat May 24 2025

CAZ354-362-366-251600-
/O.CON.KLOX.BH.S.0007.000000T0000Z-250527T1200Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
825 PM PDT Sat May 24 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE MONDAY
NIGHT...

* WHAT...Breaking waves up to 6 feet for south facing beaches 
  and dangerous rip currents due to a long lived, long period 
  south swell.

* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles 
  County Beaches.

* WHEN...Through late Monday night.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$

Black
491 
WHUS46 KLOX 250938
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
238 AM PDT Sun May 25 2025

CAZ354-362-366-251600-
/O.CON.KLOX.BH.S.0007.000000T0000Z-250527T1200Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
238 AM PDT Sun May 25 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE MONDAY
NIGHT...

* WHAT...Breaking waves up to 6 feet for south facing beaches and
  dangerous rip currents due to a long lived, long period south
  swell. Minor nuisance flooding may occur at susceptible beaches
  during high tide in the evening to late night hours through 
  Tuesday.

* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles 
  County Beaches.

* WHEN...Through late Monday night.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
964 
WHUS46 KLOX 251517
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
817 AM PDT Sun May 25 2025

CAZ354-362-366-252330-
/O.CON.KLOX.BH.S.0007.000000T0000Z-250527T1200Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
817 AM PDT Sun May 25 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE MONDAY
NIGHT...

* WHAT...Breaking waves up to 6 feet for south facing beaches 
  and dangerous rip currents due to a long lived, long period 
  south swell. Minor nuisance flooding may occur at susceptible 
  beaches during high tide in the evening to late night hours 
  through Tuesday.

* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles 
  County Beaches.

* WHEN...Through late Monday night.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
790 
WHUS46 KLOX 251922
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
1222 PM PDT Sun May 25 2025

CAZ354-362-366-260430-
/O.EXT.KLOX.BH.S.0007.000000T0000Z-250528T1000Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
1222 PM PDT Sun May 25 2025

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH LATE TUESDAY
NIGHT...

* WHAT...Breaking waves up to 6 feet for south facing beaches 
  and dangerous rip currents due to a long lived, long period 
  south swell. Minor nuisance flooding may occur at susceptible 
  beaches during high tide in the evening to late night hours 
  through Tuesday.

* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles 
  County Beaches.

* WHEN...Through late Tuesday night.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
723 
WHUS46 KLOX 260229
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
729 PM PDT Sun May 25 2025

CAZ354-362-366-261530-
/O.CON.KLOX.BH.S.0007.000000T0000Z-250528T1000Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
729 PM PDT Sun May 25 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TUESDAY
NIGHT...

* WHAT...Breaking waves up to 6 feet for south facing beaches 
  and dangerous rip currents due to a long lived, long period 
  south swell. Minor nuisance flooding may occur at susceptible 
  beaches during high tide in the evening to late night hours 
  through Tuesday.

* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles 
  County Beaches.

* WHEN...Through late Tuesday night.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
541 
WHUS46 KLOX 260721
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
1221 AM PDT Mon May 26 2025

CAZ349-350-262200-
/O.EXB.KLOX.BH.S.0007.250526T2200Z-250528T1000Z/
Santa Barbara County Southwestern Coast-
Santa Barbara County Southeastern Coast-
1221 AM PDT Mon May 26 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS AFTERNOON THROUGH
LATE TUESDAY NIGHT...

* WHAT...Minor nuisance flooding at susceptible south facing 
  beaches during high tide in the evening to late night hours 
  today and Tuesday.

* WHERE...Santa Barbara County Southwestern Coast and Santa 
  Barbara County Southeastern Coast.

* WHEN...From this afternoon through late Tuesday night.

* IMPACTS...Pooling of sea water is possible around high tide at 
  beach and harbor areas that is uncommon with normal tidal 
  ranges. Enhanced beach erosion is also possible. No significant 
  damage is expected.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$

CAZ354-362-366-262200-
/O.CON.KLOX.BH.S.0007.000000T0000Z-250528T1000Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
1221 AM PDT Mon May 26 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TUESDAY
NIGHT...

* WHAT...Breaking waves up to 6 feet for south facing beaches and
  dangerous rip currents due to a long lived, long period south
  swell. Minor nuisance flooding at susceptible south facing 
  beaches during high tide in the evening to late night hours 
  through Tuesday.

* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles 
  County Beaches.

* WHEN...Through late Tuesday night.

* IMPACTS...There is an increased risk of ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Waves can
  wash people off beaches and rocks, and capsize small boats
  nearshore. Pooling of sea water is possible around high tide at
  beach and harbor areas that is uncommon with normal tidal
  ranges. Enhanced beach erosion is also possible. No significant
  damage is expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
942 
WHUS46 KLOX 261956
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
1256 PM PDT Mon May 26 2025

CAZ354-362-366-271200-
/O.CON.KLOX.BH.S.0007.000000T0000Z-250528T1000Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
1256 PM PDT Mon May 26 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TUESDAY
NIGHT...

* WHAT...Breaking waves up to 6 feet for south facing beaches and
  dangerous rip currents due to a long lived, long period south
  swell. Minor nuisance flooding at susceptible south facing
  beaches during high tide in the evening hours through Tuesday.

* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles 
  County Beaches.

* WHEN...Through late Tuesday night.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore. Pooling of sea water is possible around high tide 
  at beach and harbor areas that is uncommon with normal tidal 
  ranges. Enhanced beach erosion is also possible. No 
  significant damage is expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$

CAZ349-350-271200-
/O.CON.KLOX.BH.S.0007.250526T2200Z-250528T1000Z/
Santa Barbara County Southwestern Coast-
Santa Barbara County Southeastern Coast-
1256 PM PDT Mon May 26 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TUESDAY
NIGHT...

* WHAT...Minor nuisance flooding at susceptible south facing 
  beaches during high tide in the evening hours through Tuesday.

* WHERE...Santa Barbara County Southwestern Coast and Santa 
  Barbara County Southeastern Coast.

* WHEN...Through late Tuesday night.

* IMPACTS...Pooling of sea water is possible around high tide at 
  beach and harbor areas that is uncommon with normal tidal 
  ranges. Enhanced beach erosion is also possible. No 
  significant damage is expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
891 
WHUS46 KLOX 270744
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
1244 AM PDT Tue May 27 2025

CAZ354-362-366-272200-
/O.CON.KLOX.BH.S.0007.000000T0000Z-250528T1000Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
1244 AM PDT Tue May 27 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* WHAT...Breaking waves up to 6 feet for south facing beaches 
  and dangerous rip currents due to a long lived, long period 
  south swell. Minor nuisance flooding at susceptible south 
  facing beaches during high tide in the evening hours through 
  Tuesday.

* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles 
  County Beaches.

* WHEN...Through late tonight.

* IMPACTS...There is an increased risk of ocean drowning. Rip 
  currents can pull swimmers and surfers out to sea. Waves can 
  wash people off beaches and rocks, and capsize small boats 
  nearshore. Pooling of sea water is possible around high tide 
  at beach and harbor areas that is uncommon with normal tidal 
  ranges. Enhanced beach erosion is also possible. No 
  significant damage is expected.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$

CAZ349-350-272200-
/O.CON.KLOX.BH.S.0007.000000T0000Z-250528T1000Z/
Santa Barbara County Southwestern Coast-
Santa Barbara County Southeastern Coast-
1244 AM PDT Tue May 27 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* WHAT...Minor nuisance flooding at susceptible south facing 
  beaches during high tide in the evening hours through Tuesday.

* WHERE...Santa Barbara County Southwestern Coast and Santa 
  Barbara County Southeastern Coast.

* WHEN...Through late tonight.

* IMPACTS...Pooling of sea water is possible around high tide at 
  beach and harbor areas that is uncommon with normal tidal 
  ranges. Enhanced beach erosion is also possible. No 
  significant damage is expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$
042 
WHUS46 KLOX 272145
CFWLOX

Coastal Hazard Message
National Weather Service Los Angeles/Oxnard CA
245 PM PDT Tue May 27 2025

CAZ354-362-366-281000-
/O.CON.KLOX.BH.S.0007.000000T0000Z-250528T1000Z/
Ventura County Beaches-Malibu Coast-Los Angeles County Beaches-
245 PM PDT Tue May 27 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* WHAT...Breaking waves up to 6 feet for south facing beaches 
  and dangerous rip currents due to a long lived, long period 
  south swell. Minor nuisance flooding at susceptible south 
  facing beaches during high tide in the evening hours through 
  Tuesday.

* WHERE...Ventura County Beaches, Malibu Coast and Los Angeles 
  County Beaches.

* WHEN...Through late tonight.

* IMPACTS...There is an increased risk of ocean drowning. Rip
  currents can pull swimmers and surfers out to sea. Waves can
  wash people off beaches and rocks, and capsize small boats
  nearshore. Pooling of sea water is possible around high tide at
  beach and harbor areas that is uncommon with normal tidal
  ranges. Enhanced beach erosion is also possible. No significant
  damage is expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$

CAZ349-350-281000-
/O.CON.KLOX.BH.S.0007.000000T0000Z-250528T1000Z/
Santa Barbara County Southwestern Coast-
Santa Barbara County Southeastern Coast-
245 PM PDT Tue May 27 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* WHAT...Minor nuisance flooding at susceptible south facing
  beaches during high tide in the evening hours.

* WHERE...Santa Barbara County Southwestern Coast and Santa 
  Barbara County Southeastern Coast.

* WHEN...Through late tonight.

* IMPACTS...Pooling of sea water is possible around high tide at
  beach and harbor areas that is uncommon with normal tidal
  ranges. Enhanced beach erosion is also possible. No significant
  damage is expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water due to hazardous swimming conditions, or
stay near occupied lifeguard towers. Rock jetties can be deadly
in such conditions, stay off the rocks.

&&

$$

Hall

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at May 23, 12:40 PM PDT, 21 minutes earlier.

Area forecast discussion, May 23, 12:40 PM PDT, 21 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
1240 PM PDT Fri May 23 2025

.SYNOPSIS...23/919 AM.

Temperatures will fall each day through Saturday, with increasing
low clouds and fog. Sunday through mid next week, temperatures
will be slightly below normal for most areas and marine layer low
clouds and fog will continue.

&&

.SHORT TERM (TDY-MON)...23/1229 PM.

Overall a very low impact weather pattern the next several days.
Another upper low will be moving through the area tonight and
Saturday which will deepen the marine layer and delay the typical
morning clearing by a few hours on Saturday. This will in turn
result in cooler afternoon highs as well with most areas in the
mid 60s to mid 70s. This is about 5 degrees below normal. The
stratus has cleared most areas this afternoon but clouds will fill
in overnight with a later burnoff time Saturday. Some breezy
northwest winds expected across southwest Santa Barbara County
this evening.

A few degrees of warming is likely on Sunday, mainly inland as
the trough is replaced by a quick little pop up ridge. Onshore
flow remains quite strong though so cool air off the ocean will
keep areas closer to the coast on the cooler side.

Then Monday another weak upper low arrives which will bring cooler
temps and longer lasting marine layer to coast and valleys.
a

.LONG TERM (TUE-FRI)...23/1238 PM.

For most of next week just very minor day to day changes in
temperatures with a steady dose of night and morning low clouds
and fog for coast and valleys. Overall very typical weather for
this time of year except highs a few degrees cooler than normal.

There remains the potential for a significant warming trend late
next week into early June, as some forecast models show a
moderately strong high pressure system building over the Arizona-
Nevada region. The presence of a slowly moving cut off low may
keep this a low confidence forecast well into next week.

&&

.AVIATION...23/1810Z.

At 1646Z at KLAX, the marine layer was 1800 feet deep. The top of
the inversion was around 4000 feet with a temperature of 19 C.

High confidence in TAFs for KPMD and KWJF.

Moderate to low confidence in remaining TAFs. There is a 30%
chance of MVFR cigs at KPRB from 10 to 16Z Sat. There is a 30-40%
chance of IFR cigs at KSBP from 04Z to 15Z Sat. High uncertainty
in the timing of cigs returning to KOXR & KCMA (+/- 3 hours). In
general, timing of cig/vsby restrictions may be of +/- 2 hours and
minimum flight cats off by one or two.

KLAX...Moderate confidence in 18Z TAF. FEW-SCT (015-030) VFR
conds are possible to likely for much of the time through at least
03-06Z Sat. Then, MVFR cigs BKN/OVC (010-020) are expected to
prevail through around 18Z Sat. Thereafter, another period of SCT
VFR conds is possible thru end of fcst pd. There is also a 10%
chance of OVC008-009 cigs from 06Z to 12Z Sat. There is a 40%
chance of east wind component reaching 7-8 kt from 09Z to 16Z Sat.

KBUR...Moderate confidence in 18Z TAF. Arrival of cigs tonight
may be off +/- 3 hours. There is 40% chance for cigs OVC005-009
when cigs arrive tonight.

&&

.MARINE...23/1235 PM.

For the Outer Waters, high confidence in Small Craft Advisory
(SCA) level winds through Memorial Day weekend. GALE force wind
gusts are possible to likely for NE portions of PZZ670, and across
the waters around and near Point Conception and Northern Channel
Islands (NCI) - this afternoon and evening. GALES may linger into
the late night hours around the NCI. In general, seas are expected
to remain below SCA criteria through mid-week - however, there
could be localized SCA level seas at times.

For the northern Inner Waters, SCA winds are expected to continue
into late tonight, with a 60% chance of GALE force gusts this
afternoon and evening. Over Memorial Day weekend, moderate
confidence in SCA winds each afternoon through evening. Seas are
expected to remain below SCA levels through mid-week.

For the Santa Barbara Channel, SCA winds will be more widespread
this afternoon through late tonight, reaching eastern portions of
the zone including the Ventura County coastline with a 10% chance
of GALE force wind gusts in the western portion of the Channel.
There is a moderate chance for SCA level winds across the western
portion of the Channel each afternoon and evening over the
remainder of Memorial Day Weekend - Also, there is a low chance
for eastern portions, with Sat and Mon having the best potential.
Seas are expected to remain below SCA level through Mid-week.

For the Inner Waters off the Los Angeles and Orange County coasts,
moderate confidence in conditions remaining below advisory levels
this weekend. However, there is a 20-40% chance for local gusts
up to 25 kt to occur each afternoon through evening today through
Monday near Malibu, through the San Pedro Channel, and in the far
western portion of the zone, with the highest chances today.
Seas are expected to remain below SCA level through Mid- week.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect from 6 PM this evening to 3 AM PDT
      Saturday for zones 349-351. (See LAXNPWLOX).
     Beach Hazards Statement in effect from Saturday morning
      through late Monday night for zones 354-362-366. (See LAXCFWLOX).
PZ...Small Craft Advisory in effect until 3 PM PDT this afternoon
      for zones 645-670. (See LAXMWWLOX).
     Gale Warning in effect until 9 PM PDT this evening for zones
      645-670. (See LAXMWWLOX).
     Small Craft Advisory in effect until 3 AM PDT Saturday for
      zone 650. (See LAXMWWLOX).
     Gale Warning in effect until 3 AM PDT Saturday for zones
      673-676. (See LAXMWWLOX).

&&

PUBLIC...MW/MW/Schoenfeld
AVIATION...Black
MARINE...Black/Lewis
SYNOPSIS...Schoenfeld

weather.gov/losangeles

Experimental Graphical Hazardous Weather Outlook at:
https://www.weather.gov/erh/ghwo?wfo=lox

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 2:31 AM PDTGale WarningLOX24 hr
May 23, 2:31 AM PDTSmall Craft AdvisoryLOX7 days
May 23, 2:37 AM PDTWind AdvisoryLOXSanta Barbara24 hr

Nearby

Beach Hazards Statements in California, 2025Every beach hazards statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.